# SDR ASAA2016032416087

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 2,134 hours, 707 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 46R37N
- Condition: Failed
- Location: Flight Deck
- Part time: 2,134 hours, 707 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE OF MCP PANEL BACKLIGHTING INOPERATIVE.  ACFT GROUNDED.  VERIFIED, ADJUSTING FACE PLATE DID NOT FIX ISSUE.  R & R MODE CONTROL PANEL REF AMM 22-11-34.  INSTALLATION TEST PASSED.  ACCOMPLISHED ADDITIONAL TESTING DFCS LRU INTERFACE TEST FOR MCP NR 32, LAND VERIFY TEST NR 49, AND HGS SENSOR TEST FOR FCC/AT, REF AMM 22-00-01 AND 34-36-00. ACFT REMAINS CATIII A AUTOLAND AND HGS QUALIFIED.
